# SDR CA090310014

- Difficulty date: March 6, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 15,249 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Damaged
- Location: Landing Gear
- Part time: 238 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT LANDED WITH A FLAT TIRE. THE WHEEL ASSY WAS CHANGE ON THE RUNWAY. WHEN THE TIRE WAS REMOVED IT WAS DISCOVERED THAT THE BALANCE PATCHES (2) WERE LOOSE IN THE TIRE. THE PATCHES LOOKED WORN, INDICATING THAT THEY HAD BEEN LOOSE FOR SOME TIME. SUSPECT THAT THE TUBE WAS DAMAGED BY LOOSE BALANCE PATCHES CAUSING THE BLOW OUT.  THE TUBE THAT WAS USED IN THIS INSTALLATION WAS PN 302-120-402.
